# SDR DALA2023071305687

- Difficulty date: July 12, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 6,444 hours, 764 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3416 " CHECK DOOR PRESSURE" MESSAGE FOR 3L ON FLIGHT ATTENDANT CONTROL PANEL. CORRECTIVE ACTION: ITEM ALREADY ON MC LOG. (4933119)
